MathSciNet Relay Station
MathSciNet bibliographic data
MR1695789 14H10 (14M25)
Mochizuki, Shinichi Extending families of curves over log regular schemes. J. Reine Angew. Math. 511 (1999), 43–71.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement